Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Is constant hungar always a side-effect of ant lazylady

Posted by yxibow on February 27, 2006, at 23:26:03

In reply to Is constant hungar always a side-effect of anti-de, posted by lazylady on February 26, 2006, at 11:16:20

> Since I've been on anti-depressants, Prozac specifically, I can't seem to stop eating. I've gained over 30 pounds, and, of course, this isn't helping the depression either. Is gaining weight always a side-effect of anti-depressants? Is there any way to overcome it?

Prozac does usually cause a drop in weight in most people. You may not be experiencing a drug induced weight gain, but rather, quite possibly a psychological induced one. If its helping you and you feel good -- some people eat more when they're uplifted -- some less. It may not be just the medicine.

And as far as overcoming it... I'm afraid I'm going to make a simplistic statement.. willpower and a strict diet. I know its hard... I'm still losing the weight I gained from Remeron, which is notorious for it. You calculate (there are websites) the number of calories that you need to sustain your weight per day (if you go below it, you lose weight). And either stick to the maintenance calories, or do a simple 30 minute walk every day or jog or anything to lose a few hundred calories, to start to go below the maintenance calories.

Just a suggestion... your miles may vary as they say

Tidings

Jay

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:613916
URL: http://www.dr-bob.org/babble/20060227/msgs/614103.html